# SDR 04FDEA02565

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 9,096 hours, 5,008 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT ON LOWER FWD FRAME, NOTED GOUGES/DAMAGED SURFACE APPROX 13 INCHES LONG.  GOUGES RANGE FROM .080 INCH TO .2 INCH.    BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW A300/600 SRM 53-17-12.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW A300/600 SRM 53-17-12.
